A note on a common fixed point theorem of B. Fisher
Palabras clave:
Common fixed points in complete metric spaces. (es)Descargas
The subject of this note is to establish a common fixed point theorem in complete metric spaces which improves a well known result of B. Fisher (see [1]). Our theorem solves also the problem posed in [2].
Visitas a la página del resumen del artículo
285
Descargas
Los datos de descarga aún no están disponibles.
Cómo citar
Akkouchi, M. (2001). A note on a common fixed point theorem of B. Fisher. Boletín De Matemáticas, 8(1), 26-30. https://revistas.unal.edu.co/index.php/bolma/article/view/40224
Licencia
Derechos de autor 2001 Boletín de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.


